# SDR P5CA0200661

- Difficulty date: March 7, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 84,428 hours, 21,693 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: P2590623908
- Part serial: 605000B308
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INS SELECTED IN DUAL, CAPT'S FLT DIRECTOR HEAD FOLLOWS HEADING BUG.  F/O'S SIDE OPS NORMAL.  SWAP ROLL COMPUTERS A & B.  GROUND OPS CHECK OK.
